# SDR SIMA201203301

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 29,764 hours, 27,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6821
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4262 THE CREW REPORTED THE FLASHLIGHT BEHIND THE CAPTAIN’S SEAT DOES NOT SEEM TO HOLD A CHARGE.  RED LIGHT WILL ONLY APPEAR MOMENTARLY WHEN FLASHLIGHT REMOVED AND INSTALLED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
